Asymptotic improvement of resummations and perturbative predictions in quantum field theory

U. D. Jentschura, E. J. Weniger, G. Soff

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

The improvement of resummation algorithms for divergent perturbative expansions in quantum field theory by using asymptotic information concerning perturbative coefficients is investigated. Various asymptotically optimized resummation prescriptions are considered. The improvement of perturbative predictions beyond the re-expansion of rational approximants is discussed.

Original languageEnglish
Pages (from-to)1545-1568
Number of pages24
JournalJournal of Physics G: Nuclear and Particle Physics
Volume26
Issue number10
DOIs
Publication statusPublished - Oct 1 2000

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Asymptotic improvement of resummations and perturbative predictions in quantum field theory'. Together they form a unique fingerprint.

  • Cite this